DAVIS & GECK CARIBE LTD UNKNOWN - MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Back to Search Results |
| Model Number |
8886628571 |
| Medical Device Problem Codes |
Break (1069); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, while suturing, five needle tips broke.
Additional Manufacturer Narrative
D10 concomitant products: 8886628571, 8886 6285-71 maxon 1 grn 75cm gs24x36 (lot#d4e2519y); unknown - maxon, unknown - maxon (lot#unknown); unknown - maxon, unknown - maxon (lot#unknown); unknown - maxon, unknown - maxon (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, while suturing, five needle tips broke.The needle tip fell and was retrieved.There was no patient injury.
Additional Manufacturer Narrative
Additional information: a2, a3a, d4, g3, h4, h6 regulatory report # 9612501-2025-00205 sent on 03-03-2025 stated this event was no longer reportable.However, a review of additional information determined this is now a reportable event.All fields of this report have been updated and corrected to reflect the case as described to us by the customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.